Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Side effects and ARS
May 20, 2004

Hi. I recently completed my 4-week PEP (d4T and ddI) and I am waiting to do my 3-month test. I've been keeping an eye on ARS and I noticed a bumpy rash on my fingertips which progressed to dry skin scaling. Is this a possible ARS or could it be a PEP side effect. I hope to hear from you soon.

Response from Dr. Henry

The rash you describe would be very unusual to be caused by D4T and ddI though sometimes NRTI drugs seem to dry out the skin for a while. KH



Previous
Night Sweats freakin' me out
Next
IR symptoms

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement